# SDR 2001FA0000175

- Difficulty date: May 30, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N9578B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0895
- Engine: Lyc VO360*
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 241302411
- Condition: Cracked
- Location: Engine Mount
- Part time: 6,324 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, THE ENGINE MOUNT WAS REMOVED FOR INSPECTION.  MOUNT WAS REMOVED FOR INSPECTION.  THE FIREWALL ATTACH POINTS FOR THE ENGINE MOUNT WERE THEN INSPECTED.  THE UPPER LEFT BRACKET WAS FOUND CRACKED AT THE ENGINE MOUNT BOLT HOLE.  THE BRACKET INBOARD 2 RIVETS THAT ATTACH IT TO THE LONGERON HOT SECTION WERE MISSING.  SUSPECT THIS CAUSED THE CRACK.
